Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Red and dry raised spots on arms and inner thighs, dizzy spells, pain in joints. What does it mean?

i,v red dry slighty raised spots on my arms an on my inner thies also skin feels dry an is also red on arms an legs....also getting dizzy spells an feel like i,m floating or going to fall even when standing every few months i get bad pains in my knees an shoulders. .an when i go to the toilet i pas white discharge
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these are allergies and as they increase the involve organs like joints which are misdiagnosed with arthritis
and white discharge can be there with the system involvement
theseare based on food theory as these conditions i have mostly seen in foods
get blood serum tests for specific antibodies for milk wheat potato egg chana rice nuts and other food we take
eliminate food one or two coming in tests and after few wk all ill be reversed
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor